# SDR DALA13007393309

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 34,840 hours, 4,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS, SYS FAULTED BATTERY EPSU 19WL LDCR.  REPLACED BATTERY PACK 19WL REF MM 33-51 CHECKED OK.
